I have been having anxiety with an hiv scare that I was told is not a risk---I have been eating more and not gaining weight- and that is making me anxious because now I dont know I am staying at the same weight(not working out)-I am on zoloft for anxiety--all i think about is the HIV scare- thinking now because I have had symptoms that maybe something else happened.---Please does anyone have any input
fatigue nasea first symtom 2 weeks in
woke up sweating same time-also fordyce spots on lips never had them
had trouble with bowel movemetns
mouth ulcers week 3
calf pain-left leg for a week
the right leg for two weeks
looked like oral thrush 7 weeks
had a vertical rash that apperead on stomch on one side
numbness in my hands at night for last two weeks---week 10-12
Had one more mouth ulcer on on inside of cheek
I do not understand how these can all be from anxiety or stress---I have never had mouth ulcers why would this be happening now
Gulley, do not post rubbish on this forum, your help is not going to help anyone.
Football, as you have been told, you have ZERO risk for hiv and you do NOT need to take a test at all. Not one person can ever tell you whats wrong with you on a forum, not even a doctor, but i can say its certainly not hiv.
This all sounds like stress, so you should see your doctor for help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.